# SDR UPS96220799

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CRACK IN FUSELAGE SKIN, LOWER FWD CORNER OF BLOW OUT PANEL CUTOUT BS 1323 LBL 50 WL 216.  REPAIRED SKIN AT BS 1323 LBL 50 WL 216 IAW SRM 53-30-3.
